Add to My Folder
Permanent link: http://hdl.handle.net/1959.3/192069
- The number and distributions of limit cycles for a class of quintic near-Hamiltonian systems
Tade, M. O.
- This paper is about the number of limit cycles for a quintic near-Hamiltonian system. It is proved that the system can have 20, 22, 24 limit cycles with different distributions of limit cycles for each case. The limit cycles are obtained by using the methods of bifurcation theory and qualitative analysis.
- Publication Type
- Journal article
- Computers and Mathematics with Applications, Vol. 52, no. 10-11 (Nov-Dec 2006), pp. 1577-1594
- Publication Year
- FOR Code(s)
0103 Numerical and Computational Mathematics;
0802 Computation Theory and Mathematics
Convergence of numerical methods;
Hilbert's 16th problem;
- Publisher URL
- Copyright © 2006 Elsevier Ireland Ltd. All rights reserved.
- Peer Reviewed